# SDR AALA202206022378

- Difficulty date: June 1, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N583UW
- Make and model: Airbus A300*
- Aircraft serial: 6181
- Aircraft time: 25,475 hours, 10,081 cycles
- Engine: Iae V2533A5
- Engine time: 31,388 hours, 12,719 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2533A5
- Part serial: V16081
- Condition: Stalled
- Location: Zone 400 - Nac/P
- Part time: 31,388 hours, 12,719 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE 2 STALL ECAM INFLIGHT FROM FL 375 TO FL 350, ENGINE RECOVERED AND OPERATED NORMALLY.  **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
